Generalizations of Steffensen’s Inequality by Lidstone’s Polynomials

  • J. E. Pečarić
  • A. Perušić
  • K. Smoljak

Abstract

We obtain generalizations of Steffensen’s inequality by using Lidstone’s polynomials. Furthermore, the functionals associated with the obtained generalizations are used to generate n-exponentially and exponentially convex functions, as well as the new Stolarsky-type means.
Published
25.11.2015
How to Cite
PečarićJ. E., PerušićA., and SmoljakK. “Generalizations of Steffensen’s Inequality by Lidstone’s Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 11, Nov. 2015, pp. 1525-39, http://umj.imath.kiev.ua/index.php/umj/article/view/2087.
Section
Research articles